CureZone   Log On   Join
Re: Is there point in taking supplements other than diatomaceous earth?
 
To Health Views: 2,100
Published: 4 years ago
 
This is a reply to # 2,239,689

Re: Is there point in taking supplements other than diatomaceous earth?


Hi,

i strongly suggest you stop the DE right now.

The DE is making you constipated because it is very absorbent (drying). Industrial purposes for it include absorbent agent to make dynamite.

DE made my parasite infection go systemic (worms leaked out from the GI tract into the bloodstream). This is done because DE is very abrasive and drying. Another industrial use for it is METAL POLISHING.

Also, DE didn't do anything to kill the worms. Try garlic or pau d' arco if you want to go natural, and Rx drugs like albendazole if your infection is more severe.

Read my post about how to prevent self-induced systemic infections here:
//www.curezone.org/forums/am.asp?i=2239859&s=1#i1
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.578 sec, (1)